Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 89, NWS Hastings, NE

May 10, 20164 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 10, 2016, 8:39 PM CDT for 4 counties in Nebraska. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2016, 8:39 PM CDT (01:39 UTC)
Expired
May 10, 2016, 9:15 PM CDT
In force
36 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, NE, Hall County, NE, Hamilton County, NE, Merrick County, NE

The radar

The Grand Island radar (KUEX), 53 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 6:29 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1798 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

761 
WUUS53 KGID 110139
SVRGID
NEC035-079-081-121-110215-
/O.NEW.KGID.SV.W.0089.160511T0139Z-160511T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
839 PM CDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHEASTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHWESTERN MERRICK COUNTY IN CENTRAL NEBRASKA...

* UNTIL 915 PM CDT

* AT 839 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR CAIRO TO NEAR DONIPHAN TO NEAR INLAND...MOVING
  EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GRAND ISLAND...AURORA...HARVARD...DONIPHAN...ALDA...GILTNER...PHILLIPS...
  TRUMBULL AND STOCKHAM.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 305 AND 337.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4066 9783 4060 9826 4062 9828 4070 9828
      4070 9838 4095 9872 4096 9872 4105 9829
      4086 9791
TIME...MOT...LOC 0139Z 258DEG 31KT 4093 9865 4080 9843 4063 9822 

HAIL...1.00IN
WIND...60MPH
 
$$

EWALD
2 follow-up statements
872 
WWUS53 KGID 110153
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
853 PM CDT TUE MAY 10 2016

NEC035-079-081-121-110215-
/O.CON.KGID.SV.W.0089.000000T0000Z-160511T0215Z/
CLAY NE-HAMILTON NE-HALL NE-MERRICK NE-
853 PM CDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN CLAY...SOUTHERN HAMILTON...NORTHEASTERN HALL AND
SOUTHWESTERN MERRICK COUNTIES...

AT 853 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF CAIRO TO NEAR PHILLIPS TO NEAR
HARVARD...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GRAND ISLAND...AURORA...HARVARD...DONIPHAN...ALDA...GILTNER...PHILLIPS...
TRUMBULL AND STOCKHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4066 9783 4060 9826 4062 9828 4070 9828
      4070 9838 4095 9872 4096 9872 4105 9829
      4086 9791
TIME...MOT...LOC 0153Z 257DEG 29KT 4096 9850 4083 9828 4066 9807 

HAIL...1.00IN
WIND...60MPH
 
$$

EWALD
942 
WWUS53 KGID 110211
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
911 PM CDT TUE MAY 10 2016

NEC035-079-081-121-110221-
/O.EXP.KGID.SV.W.0089.000000T0000Z-160511T0215Z/
CLAY NE-HAMILTON NE-HALL NE-MERRICK NE-
911 PM CDT TUE MAY 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLAY...SOUTHERN
HAMILTON...NORTHEASTERN HALL AND SOUTHWESTERN MERRICK COUNTIES WILL
EXPIRE AT 915 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4066 9783 4060 9826 4062 9828 4070 9828
      4070 9838 4095 9872 4096 9872 4105 9829
      4086 9791
TIME...MOT...LOC 0210Z 258DEG 31KT 4096 9850 4083 9828 4066 9807 

$$

EWALD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:53 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, May 10, 6:53 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
653 PM CDT TUE MAY 10 2016

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 310 PM CDT TUE MAY 10 2016

THE MAIN CONCERN IN THE SHORT TERM IS THE COLD FRONTAL PASSAGE AND
THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP ALONG AND BEHIND THE
FRONT THIS EVENING AND OVERNIGHT. HIGH-RESOLUTION GUIDANCE HAS
BEEN CONSISTENT IN THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND
INTO THE EVENING. AS OF 19Z (2PM) SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED SIMILAR TO GUIDANCE. THE FRONT IS ROUGHLY EAST OF BROKEN
BOW SOUTH TO MCCOOK. WITH THIS...EXPECT THUNDERSTORMS TO CONTINUE
TO DEVELOP ALONG THE FRONT AS IT MOVES EASTWARD. THIS WILL IMPACT
THE WHOLE AREA. SHEAR IS ADEQUATE...BUT INSTABILITY IS
STRUGGLING BETWEEN 500-1500 J/KG...HOWEVER PLENTIFUL SUNSHINE AND
HIGHER THAN EXPECTED DEW POINTS ARE PROVIDING SLIGHTLY HIGHER
INSTABILITY THAN PREVIOUSLY THOUGH. THINK AS THE UPPER LOW MOVES
EASTWARD INSTABILITY MAY INCREASE SLIGHTLY INTO THE EVENING HOURS
THEN OVERNIGHT AHEAD OF THE FRONT WITH ELEVATED MOISTURE TRANSPORT.
DURING THE EVENING THERE WILL BE A CHANCE FOR STRONG TO SEVERE
STORMS. MAINLY ANYTIME AFTER 3PM THROUGH JUST AFTER SUNSET.
SEVERE STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL UP TO
PING-PONG BALL SIZE.

THE SEVERE THREAT IS EXPECTED TO DIMINISH INTO THE LATE EVENING
AND INTO THE OVERNIGHT HOURS AS THE THREAT TRANSITIONS TO
FLOODING. SHOWERS WITH SCATTERED THUNDER ARE EXPECTED TO BECOME
MORE WIDESPREAD ACROSS THE AREA DURING THE OVERNIGHT HOURS
IMPACTING MUCH OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. A
PORTION OF NORTH CENTRAL KANSAS COULD SEE SOME STRONGER STORMS AS
MOISTURE TRANSPORT INCREASES IN THE MIDDLE OF THE NIGHT...BUT
CONFIDENCE IS NOT AS HIGH ON THIS. WIDESPREAD RAINFALL OF 1-2
INCHES IS EXPECTED ACROSS MUCH OF THE AREA WITH SOME AREAS
GETTING HIGHER AMOUNTS AND SOME AREAS LESS.

THESE SHOWERS/STORMS ARE CURRENTLY EXPECTED TO PERSIST INTO
WEDNESDAY MORNING ESPECIALLY OVER EASTERN AREAS AS THE UPPER WAVE
ENCROACHES ON THE AREA. PRECIPITATION IS EXPECTED TO PUSH
EAST...OUT OF THE AREA BY LATE MORNING/EARLY AFTERNOON.

HIGHS WILL BE SLIGHTLY COOLER BEHIND THE COOL FRONT FOR WEDNESDAY.
HIGHS IN THE 60S ARE EXPECTED. THIS IS SLIGHTLY COOLER THAN
SEASONAL NORMS FOR EARLY/MID MAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 310 PM CDT TUE MAY 10 2016

ALOFT: ONE LAST SHORTWAVE TROF WILL MOVE THRU THU THEN A PATTERN
CHANGE WILL BE COMPLETE...WITH SVRL DAYS OF NW FLOW. THE CLOSED LOW
CURRENTLY STALLED BETWEEN AK/HI WILL MOVE TO THE W COAST SAT AND
OPEN UP INTO A TROF AND BROADEN OVER THE WRN USA SUN-MON. IT WILL
PROBABLY HAVE MULTIPLE WEAKER EMBEDDED VORT MAXIMA THAT SHOULD BEGIN
TO EJECT ONTO THE PLAINS TUE.

SURFACE: CANADIAN HIGH PRES WILL SLIDE SE ACROSS THE CNTRL PLAINS
THU. A STRONG CANADIAN COLD FRONT WILL PLUNGE S CROSSING THE FCST
AREA FRI FOLLOWED BY HIGH PRES SAT. ANOTHER COOL FRONT WILL SLIP
THRU SAT...PART OF A CLIPPER-TYPE SYSTEM DIVING INTO THE GREAT
LAKES...BUT THE CORE OF THE COOLER AIR WILL MISS TO THE E. A NEW
HIGH BUILDS OVER MUCH OF THE NRN USA MON-TUE.

GIVEN IMPENDING WX...AM FOREGOING A MORE DETAILED DSCN. BOTTOM LINE
IS BELOW NORMAL TEMPS SAT-MON. THE MODELS/POPS SEEM WAYYYY OVERDONE
WITH NO INSTABILITY AND NO FORCING. SO POPS WERE DRASTICALLY CUT IN
COORD WITH NEIGHBORING OFFICES.

&&

.AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 653 PM CDT TUE MAY 10 2016

THE MAIN AVIATION FORECAST CONCERN CONTINUES TO BE THUNDERSTORMS
THIS EVENING AND OVERNIGHT ALONG WITH A COLD FRONT CHANGING WINDS
AROUND TO THE NORTH. IFR TO MVFR CEILINGS AND VISIBILITIES COULD
BE PRESENT AS STORMS MOVE OVER THE TERMINALS. WILL AMEND AS
NECESSARY FOR THESE CONDITIONS. RAIN/THUNDERSTORMS WILL PERSIST
OVERNIGHT LINGERING INTO THE MORNING HOURS. NORTH WINDS WILL
PERSIST THROUGH WEDNESDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

UPDATE...BILLINGS WRIGHT
SHORT TERM...BILLINGS WRIGHT
LONG TERM...HALBLAUB
AVIATION...BILLINGS WRIGHT
Hazardous weather outlook, May 10, 6:41 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
641 PM CDT TUE MAY 10 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
112345-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
641 PM CDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THIS EVENING STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. LARGE
HAIL TO 2 INCHES AND DAMAGING WINDS TO 80 MPH ARE POSSIBLE.
TORNADOES CANNOT BE RULED OUT. THUNDERSTORMS WILL INCREASE IN
COVERAGE ACROSS THE AREA THIS EVENING AND INTO THE OVERNIGHT
HOURS. SOME STORMS COULD BE STRONG TO SEVERE THIS AFTERNOON AND
TONIGHT...WITH HAIL UP TO AROUND PING PONG BALL SIZE AND WIND
GUSTS TO AROUND 60 MPH THE PRIMARY THREATS.

IN ADDITION...PARTS OF THE AREA WILL SEE APPRECIABLE RAINFALL
TONIGHT...WITH TOTALS OF AT LEAST 1 TO 2 INCHES LIKELY IN SEVERAL
COUNTIES...AND LOCALIZED HIGHER AMOUNTS POSSIBLE. THIS COULD
RESULT IN SHORT-TERM FLOODING ISSUES OF LOW-LYING AREAS AND SMALL
STREAMS...ESPECIALLY IF HEAVIER RAIN TARGETS AREAS THAT HAVE
ALREADY RECEIVED OVER 2 INCHES THIS WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WEDNESDAY MORNING...A CHANCE OF THUNDERSTORMS CONTINUES ACROSS
MOST OF THE OUTLOOK AREA...AND COULD POSSIBLY LINGER INTO THE
AFTERNOON HOURS MAINLY EAST OF HIGHWAY 14. SEVERE STORMS ARE NOT
ANTICIPATED AFTER SUNRISE WEDNESDAY...BUT SMALL HAIL CANNOT BE
RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON AT LEAST A LIMITED BASIS THIS
AFTERNOON INTO TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
 HTTP://WWW.WEATHER.GOV/HASTINGS

BILLINGS WRIGHT

In the hours before

Local storm report, May 10, 8:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
812 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             KENESAW                 40.62N 98.66W
05/10/2016  M0.88 INCH       ADAMS              NE   PUBLIC

            REPORT VIA TWITTER

&&

PBEDA
Local storm report, May 10, 8:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
823 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HEAVY RAIN       3 NE MARQUETTE          41.04N 97.97W
05/10/2016  M4.30 INCH       HAMILTON           NE   PUBLIC

            ONLINE REPORT OF 4.3INCHES OF RAIN BETWEEN MARQUETTE AND
            HORDVILLE.

&&

PBEDA
Local storm report, May 10, 8:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
826 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     FLASH FLOOD      MARQUETTE               41.01N 98.01W
05/10/2016                   HAMILTON           NE   EMERGENCY MNGR

            WATER OVER MANY COUNTY ROADS IN THE NORTHERN PART OF
            HAMILTON COUNTY.

&&

JMBW
Local storm report, May 10, 8:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
832 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TORNADO          2 SW CHAPMAN            41.00N 98.19W
05/10/2016                   MERRICK            NE   TRAINED SPOTTER

            TRAINED SPOTTER SAW TORNADO NEAR CHAPMAN ON RD 20.

0605 PM     HAIL             MARQUETTE               41.01N 98.01W
05/10/2016  M1.25 INCH       HAMILTON           NE   PUBLIC

            REPORTAND PICTURE VIA TWITTER

0625 PM     TSTM WND GST     3 SW ATLANTA            40.34N 99.51W
05/10/2016  E85.00 MPH       HARLAN             NE   COUNTY OFFICIAL

            EST 85MPH WIND GUST FROM EM 2.5MILES SW OF ATLANTA

0641 PM     HAIL             5 N HAMPTON             40.95N 97.89W
05/10/2016  M1.75 INCH       HAMILTON           NE   COUNTY OFFICIAL

0652 PM     FUNNEL CLOUD     7 NW PHILLIPSBURG       39.82N 99.42W
05/10/2016                   PHILLIPS           KS   TRAINED SPOTTER

            DIME SIZED HAIL WITH ROTATING WALL CLOUD AND A FEW FUNNEL
            CLOUDS HAVE ALSO BEEN SEEN WITH THIS STORM.

0655 PM     FLASH FLOOD      5 E MARQUETTE           41.01N 97.91W
05/10/2016                   HAMILTON           NE   TRAINED SPOTTER

            WATER OVER ROAD EST TO BE 1/2 MILE WIDE NEAR Q RD AND
            21ST RD DOWN TO 22ND RD.

0659 PM     FUNNEL CLOUD     5 NW PHILLIPSBURG       39.80N 99.39W
05/10/2016                   PHILLIPS           KS   TRAINED SPOTTER

            ROTATING WALL CLOUD WITH FUNNEL

0700 PM     TSTM WND DMG     2 E MARQUETTE           41.01N 97.97W
05/10/2016                   HAMILTON           NE   PUBLIC

            PIVOT DAMAGED...PICTURE FROM PUBLIC VIA FACEBOOK.

0708 PM     HAIL             5 W BENEDICT            41.01N 97.70W
05/10/2016  M0.88 INCH       YORK               NE   TRAINED SPOTTER

0710 PM     FLASH FLOOD      4 S HORDVILLE           41.02N 97.89W
05/10/2016                   HAMILTON           NE   EMERGENCY MNGR

            HEAVY RAIN WITH SEVERAL AREA ROADS WITH WATER OVER THEM.

0733 PM     HEAVY RAIN       2 N ATLANTA             40.40N 99.47W
05/10/2016  E0.00 INCH       PHELPS             NE   EMERGENCY MNGR

            WATER RUNNING OVER COUNTY ROAD NORTH OF ATLANTA.

0740 PM     TSTM WND GST     2 W BRADSHAW            40.88N 97.78W
05/10/2016  M30.00 MPH       YORK               NE   TRAINED SPOTTER

            GUSTNADOES/DUST FROM OUTFLOW ALONG HWY 34 HAVE LOWERED
            VIS TO 0 MILES IN DUST.

0802 PM     TSTM WND GST     E ROSELAND              40.47N 98.56W
05/10/2016  E50.00 MPH       ADAMS              NE   TRAINED SPOTTER

            OUTFLOW MOVED THROUGH EST 50 MPH WIND GUST WITH DUST
            CLOUD.

0812 PM     HAIL             KENESAW                 40.62N 98.66W
05/10/2016  M0.88 INCH       ADAMS              NE   PUBLIC

            REPORT VIA TWITTER

0822 PM     HEAVY RAIN       3 NE MARQUETTE          41.04N 97.97W
05/10/2016  M4.30 INCH       HAMILTON           NE   PUBLIC

            ONLINE REPORT OF 4.3INCHES OF RAIN BETWEEN MARQUETTE AND
            HORDVILLE.

0825 PM     FLASH FLOOD      MARQUETTE               41.01N 98.01W
05/10/2016                   HAMILTON           NE   EMERGENCY MNGR

            WATER OVER MANY COUNTY ROADS IN THE NORTHERN PART OF
            HAMILTON COUNTY.

&&

PBEDA
Special weather statement, May 10, 8:32 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
832 PM CDT TUE MAY 10 2016

NEZ062-075-110200-
HALL NE-ADAMS NE-
832 PM CDT TUE MAY 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR HALL AND NORTHEASTERN ADAMS
COUNTIES UNTIL 900 PM CDT...

AT 831 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR WOOD RIVER TO NEAR TRUMBULL. MOVEMENT WAS
NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GRAND ISLAND...HASTINGS...WOOD RIVER...DONIPHAN...ALDA AND HANSEN.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 299 AND 317.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4054 9844 4087 9872 4097 9871 4104 9828
      4068 9828
TIME...MOT...LOC 0131Z 243DEG 35KT 4088 9860 4067 9832

EWALD
Local storm report, May 10, 8:34 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
834 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND GST     HASTINGS AIRPORT        40.60N 98.43W
05/10/2016  M47 MPH          ADAMS              NE   AWOS

&&

PBEDA

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:00 PM CDTSevere Thunderstorm WarningGIDHamilton, Polk, York45 min
May 10, 7:05 PM CDTFlash Flood WarningGIDHamilton, Polk, York9 hr
May 10, 7:09 PM CDTSpecial Weather StatementGIDNance21 min
May 10, 7:28 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Kearney47 min
May 10, 7:34 PM CDTSevere Thunderstorm WarningGIDHamilton, Polk, York41 min
May 10, 8:14 PM CDTSevere Thunderstorm WarningGIDHamilton, York46 min
May 10, 8:32 PM CDTSpecial Weather StatementGIDHall28 min
May 10, 8:53 PM CDTSevere Thunderstorm WarningGIDPolk, York52 min
May 10, 9:23 PM CDTAreal Flood WarningGIDHamilton, Polk, York4 days
May 10, 9:35 PM CDTSevere Thunderstorm WarningGIDFillmore, York57 min
May 11, 12:42 AM CDTSpecial Weather StatementGIDYork48 min
May 11, 1:53 AM CDTSpecial Weather StatementGIDFranklin, Kearney37 min
May 11, 2:35 AM CDTSpecial Weather StatementGIDAdams, Nuckolls, Webster25 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.